# SDR UIEA2019041203861

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,952 hours, 16,797 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: L2 Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 WINDOW HEAT INOP.  FOUND LOOSE CONNECTION AT C/P D5872P. CLEANED AND SECURED REF WDM 30-41-02. PERFORMED OPS TEST IAW AMM 30-41-00-715-001, OPS TEST GOOD.
